# SDR AALA971696

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT LEFT AISLE BETWEEN DOORS 3L AND 4L INOPERATIVE.  REPLACED EMERGENCY FLOOR LGIHT STRIPS AT LEFT AISLE BETWEEN DOORS 3L AND 4L.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
